"laughing": the guy ended up in the hospital by inhaling laughing gas

Doctors are sounding the alarm: in the summer, during the influx of tourists, there are more cases of nitrous oxide or laughing gas used by young people in the entertainment establishments of Hersonissos (Crete).

According to information Cretapost, a 19-year-old tourist, having inhaled a gas that has a narcotic effect, lost consciousness. The incident took place on Thursday morning, when a young Arab was returning to his luxury hotel suite from a wild party.

An unconscious young man was found at the entrance to the hotel. EKAB rescuers immediately arrived on the scene. The foreigner was taken to the Heraklion University General Hospital, which was on duty at that hour. The doctors’ verdict is poisoning with a large amount of laughing gas.

What is laughing gas? This particular “fashion” has appeared in recent years, mainly in tourist places. Previously, the drug was supplied to small ampoules with gasbut now they have been replaced cylinders.

A few breaths of nitrous oxide cause unbridled fun and laughter. However, it can cause choking, convulsions, and even a heart attack.

Reference

Nitric dioxide or nitrous oxide has a pleasant sweetish taste and smell, which causes a slight euphoria. It is commonly known as “laughing gas” because it can cause spontaneous fits of laughter in some users. It is an anesthetic and analgesic. May cause euphoria, dizziness, in some cases – minor hallucinations.

Inhaling nitrous oxide can cause the lungs to collapse from high pressure levels. Sold in metal capsules and cans, and then pumped into balloons (for inhalation).

The greatest risk in its use is the lack of oxygen. If, for example, used in a confined space such as a car or a room, it could be fatal. In addition, “laughing gas” destroys vitamin B12, and therefore is harmful to health.



Source link

High-quality journalistic work cannot be free, otherwise it becomes dependent on the authorities or the oligarchs.
Our site is solely funded by advertising money.
Please disable your ad blocker to continue reading the news.
Best regards, editors